Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Get itchy skin with red rashes on thigh, spreading to buttocks, goes with elica cream. How to get rid of it?

User rating for this question
Excellent
Answered by

Dermatologist
Practicing since : 1982
Answered : 2749 Questions
Question
I get itchy skin with red rashes in the inner thighs. It looks like in a ring form where the outer end bubbles it out slightly on the start day. Some times it spreads to buttocks aswell. It goes away with elica or other creams applied just once or twice leaving brown marks but comes back after a week or two or after few months. Many times I had a feeling that it is some thing related to stomach. I am suffering from the same for the last 10 years or so. Please advise.
Posted Thu, 4 Jul 2013 in Skin Hair and Nails
 
 
Answered by Dr. Ilyas Patel 22 minutes later
Hi,

Thanks for your query.

I assume you are having erythematous rash on inner thighs in ring form.

It is spreading to buttock.

It is relapsing as you said... It goes away by antifungal cream and come back after few weeks..

You gave good history, but , still I would like to ask few questions..

Is there family history of such skin lesions?

Do you have DM or other XXXXXXX disease?

What else you took treatment?

What are you taking treatment for irritable bowel syndrome?

Please post the photo of affected area for perfect diagnosis, so that I can give proper advice.

Thanks for query, waiting for reply.

Dr. Ilyas Patel MD

Above answer was peer-reviewed by
 
Follow-up: Get itchy skin with red rashes on thigh, spreading to buttocks, goes with elica cream. How to get rid of it? 20 hours later
Thank you vey much and my response to your queries as follows:

No family histories of any skin lesion.

DM??? Do you mean diabetes? But I have no disease identified except for suspected Flatulence and right admoninal discomfort and tiredness or lack of concentration in job is troubling me a little bit. Other item of concern is that I am lean and underweight (52 kg against a height of 178 cms).

No present treatments taken for irritable or any other. Manages to control food by avoiding spicy and bought outs. Pure vegetarian. However treatment taken 10 years back (Tryptomer for 1 year). Immunity seems to be low and gets chest congestion followed by fever almost twice a year which ends in one course of antibiotics.

Unable to upload the photo.

Hope you get a better picture to answer.

Thanks in advance.

Regards
XXXXX

 
 
Answered by Dr. Ilyas Patel 27 minutes later
Hi Shrijit,

Thanks for reply.

I feel that you are having tinea cruris and tinea corporis.

It is fungal infection.

It is relapsing in your case due to poor immunity.

Take antifungal tablets.. Cap itroconazole once a day for two weeks...or
Tab ketoconazole once a day for two weeks..

You may repeat , if you have relapse.

If you have itching take antihistaminics like levocetirizine tab. at night.

Apply clotrimazole or miconazole cream till recovery.

Do not apply soap during bath , you may use dettol liquid in bath water.

Take immunobusters like levamisole 50 mg daily for few months.. to control relapse.

Take vitamins and anti oxidants .. Like lycopene,Vitamin E,Vitamin C..etc

Take nutritious food and proper sleep.

Avoid worries and tension.

I hope you might be satisfied with my answer.

Still, you may ask,if you have any query.

Hope for early recovery.

Dr. Ilyas Patel MD

Above answer was peer-reviewed by
 
Follow-up: Get itchy skin with red rashes on thigh, spreading to buttocks, goes with elica cream. How to get rid of it? 25 hours later
Thank you very much Doctor,

Can I take it as a confirmation that I might not not have any serious disease to worry in relation to my symptoms?

I mean to say that my worries are stomach related and need to rule out possibilities of any liver disease or celiac disease, damages to stomach wall lining, intestinal blockage, worm or bacterial infection or any. I hope I am unnecessarily worrying, still would appreciate your views in these points.

Thanks again

Regards
XXXXX
 
 
Answered by Dr. Ilyas Patel 7 hours later
Hi Shrijit,

Your skin disease is not related with your XXXXXXX disease.

You avoid worries.

Disturbed psychology can exacerbate your stomach related complaints.

So, just be positive and have regular and perfect treatment for both the diseases.

I hope you will be all right.

Regards

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor